13 Mar 2010
You can`t be serious??? insufflation of a opiate such as morphine can cause all kinds of problems. It is also one of the quickest ways to become addicted to opiates. Not a smart thing to be doing as it also ruins the nose lining which,again, can lead to all kinds of problems... Stick to taking your meds as prescribed... Be careful... Dave
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 24 Feb 2010
I have trouble digesting my glucotrol XL pills. Can I crush and mix with apple sauce?
1 answer • 25 Jul 2010
The morphine sulfate sr was 15 mg and the oxycodone cr is 10mg. When I take 2, 7.5/500 Vicodins that the doctor suggested when the pain is alot then ...
2 answers • 10 Feb 2012
Do to the weather being so dry my nose is unhappy. It has been really dry, and in the morning tends to be stuffy. I have tried using saline spray at ...
2 answers • 16 Feb 2015